# SDR CALA2024032700883

- Difficulty date: March 26, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 82,305 hours, 19,663 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: LJ76872
- Condition: Missing
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

OIL FILLER DOOR MISSING UPON ARRIVAL. #1 ENGINE L/H OIL FILLER ACCESS PANEL. REPLACED MISSING OIL FILLER DOOR IN REFERENCE TO AMM 71-11-04-308-075-R00. AIPC REF 71-11-04-03.
